# SDR 97ZZZX2485

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 019
- Engine: Cfe CFE73811B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: F2MA521501100AZ
- Condition: Cracked
- Location: Fuel Dist
- Part time: 766 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL NOTICED FUEL ON BOTTOM OF ENGINE COWL.  FURTHER INVESTIGATION REVEALED A CRACKED WELD IN THE MAIN FUEL SUPPLY LINE WHERE THE FUEL PRESSURE SENDER IS LOCATED.  LOCATION OF THE SENDER MAY IMPOSE UNDUE STRESS ON THE WELD.
